Turkish Journal of Analysis and Number Theory
ISSN (Print): 2333-1100 ISSN (Online): 2333-1232 Website: http://www.sciepub.com/journal/tjant
Open Access
Journal Browser
Go
Turkish Journal of Analysis and Number Theory. 2017, 5(5), 159-164
DOI: 10.12691/tjant-5-5-3
Open AccessArticle

Generalization of Fixed Point Theorems in Pseudocompact Tichonov Space

Mumtaz Ali1, and Muhammad Arshad1

1Department of Mathematics, International Islamic University, H-10, Islamabad - 44000, Pakistan

Pub. Date: July 13, 2017

Cite this paper:
Mumtaz Ali and Muhammad Arshad. Generalization of Fixed Point Theorems in Pseudocompact Tichonov Space. Turkish Journal of Analysis and Number Theory. 2017; 5(5):159-164. doi: 10.12691/tjant-5-5-3

Abstract

In this paper we study some fixed point results in pseudocompact Tichnovo space using Edelstein type contractive conditions. The results presented in this paper include the generalization of some fixed point theorems established by Fisher and Pathak.

Keywords:
contraction mapping fixed point pseudocompact Tichnovo space.

Creative CommonsThis work is licensed under a Creative Commons Attribution 4.0 International License. To view a copy of this license, visit http://creativecommons.org/licenses/by/4.0/

References:

[1]  Bailey D.F. some theorems on contractive mappings, J. London Math. Soc.41, 101-106 (1966).
 
[2]  Banach S. Sur les operation dans les ensembles abstraits etleur application aux equations integrals Fund. Math. 3: 133-181 (1922).
 
[3]  Bhardwaj et al:some fixed point theorems in compact metric spaces Int. Journal of math.analysis, Vol. 2.2. 2008, no. 11, 543-550
 
[4]  Chatterjee H. Remarks on some theorems of K. Iseki Indian J. pure appl. Math., 10(2): 158-160(1979).
 
[5]  Ljubomir Ciric Fixed-point mappings on compact metric spaces Publications De l.institut mathematique Nouvelle series. tome 30(44): 29-31(1981).
 
[6]  Edelstein M. An extension of Banach’s contraction principle Pro. Amer. Math. Soc.12: 7-10 (1961).
 
[7]  Fisher B. Fixed point and constant mappings on metric spaces, Atti Accad, Naz., Lincci Rend. Ci. Sci. Mat. Natur. 61, 329-332 (1976).
 
[8]  Fisher B. On three fixed point mappings for compact metric spaces Indian J. Pure and Appl. Math. 8: 479-481 (1977).
 
[9]  Iseki K. A simple application of Reich’s fixed point theorem Maths. Sem. Notes Kobe University. 5(1), 75-80.
 
[10]  Harinath K.S. A chain of results on fixed points Indian J. Pure and Appl. Math., 184-190, 10(1979).
 
[11]  Jain R.K. and Dixit S.P. Some results on fixed points in pseudocompact Tichonov spaces Indian J. Pure and Appl. Math., 445-458, 1591984).
 
[12]  Kannan S. and Sharma P.L. Fixed point mappings for compact metric spaces. The Math. Educ. Vol. (XXIV), No.1 (1990).
 
[13]  Ze-Qing Liu on pseudocompact tichonov spaces Soochow J. Math. Vol. 20, 393-399 (1994).
 
[14]  Namdeo et al. Related fixed point theorems on two complete and compact metric spaces Internat.J.Math.Sci.Vol.21 No.3, 559-564 (1998).
 
[15]  Pachpatte B.G. On certain Fixed point mapping in metric space, Journal of M.A.C.T Vol. 13, 59-63 (1980).
 
[16]  Pathak H.K. Some theorems on fixed points in pseudocompact Tichonov spaces Indian J. Pure and Appl. Math., 180-186, 17(2), 1986.
 
[17]  Popa V.A general fixed point theorem for weakly compatible mappings in compact metric spaces Turk. J. Math. 25, 465-474 (2001).
 
[18]  Sahu M.K. Some fixed point theorems on compact metric space International review of pure and applied mathematics, Vol.2, No.2, 151-154 (2006).
 
[19]  Sharma P.L. and Sahu M.K A unique fixed point theorem in complete metric space Acta Ciencia Indica Vol. XVII, M, 4,685 (1991).
 
[20]  Soni G. K. Fixed point theorem in compact metric space the mathematical education Vol.(XXVII), No.4(1993).ration dans les ensembles abstraits etleur application aux equations integrals Fund. Math. 3: 133-18 (1922).